Facebook Pixel
EmpowHER Guest

Had Ec pills twice in a cycle within a week. Is it possible to still be pregnant?

By Anonymous April 18, 2017 - 3:16am
Rate This

Unprotected sex on day3 of my period. No ejaculation. Had ec pills less than 24hrs after. Then another unprotected sex on day9 after my period. No ejaculation again. Had postinor 2 less than 48hrs after. Withdrawal bleeding 4days after. Negative tests so far on day16. But I get blood spotting and vaginal discharge a week after. And I've the full digestive feeling. Should I still be worried that I'm pregnant? Or is it just the side effect?

Add a CommentComments

There are no comments yet. Be the first one and get the conversation started!

Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!